Show simple item record

dc.creatorAyala, Víctor
dc.creatorVergara, Luis B.
dc.date2018-04-02
dc.date.accessioned2019-11-14T12:00:38Z
dc.date.available2019-11-14T12:00:38Z
dc.identifierhttps://www.revistaproyecciones.cl/article/view/2603
dc.identifier10.22199/S07160917.1992.0001.00006
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/113489
dc.descriptionLet Σ an invariant control system over Lie group G The existence of a nontrivial simplectic orbit of G is analysed, so that the Hamiltonian system equivalent to Σ via the co-adjoint representation, has a vector called simplectic. This allows the construction of a strictly increasing function over the positive trajectories of Σ, determining sufficient conditions for the controllability of Σ over G.en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttps://www.revistaproyecciones.cl/article/view/2603/2205
dc.rightsDerechos de autor 1992 Proyecciones. Journal of Mathematicses-ES
dc.rightshttps://creativecommons.org/licenses/by-nc/4.0/es-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 11 No 1 (1992); 37-48en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 11 Núm. 1 (1992); 37-48es-ES
dc.source0717-6279
dc.source0716-0917
dc.subjectCo-adjointen-US
dc.titleCo-Adjoint representation and controllabilityen-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record